# SDR SWAA2022100448334

- Difficulty date: August 31, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221BF
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PNL.# 221BF HAS FWD TOP CORNER BROKEN OFF. / [01] PREPARED DAMAGED AREA FOR REPAIR AT FLOOR PANEL #221BF ON CORNER SURFACE PER B737SRM 53-00-50-2R-0;[02] REPAIRED FLOOR PANEL 221` BF ;AS PER B737 SRM MATERIAL USED PO.53-00-50-2R-9 MATERIAL USED P.O. 1783720 AND PO. 1690463;[03] CORRECTION ON STEP 2 REFERENCE IS SRM 53-00-50-2R-4;[04] PERFORMED TAP TEST ON REPAIRED AREA; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[05] MEASUREMENTS;[06] VERIFIED STEPS 1; 2; 3; 4; AND 5
